# SDR UPS204866

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Corner
- Condition: Cracked
- Location: L4 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMS FOR C-CHECK, MAINTENANCE FOUND A CRACK IN AFT LOWER CORNER OF DOOR 4 LT, DURING INTERNAL INSPECTION.  MAINTENANCE REPAIRED THE CRACK IAW SRM 52-10-02 FIGURE 10.
